Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Feel better after meds.
Nov 15, 2005

Hi, I am from Siem Reap Town, Angkor Temple, Cambodia. After 5-month medication access I eat more food and drink plenty of water and I always gain weight, what happens? Does this side effect? and my wife is tested negative, why? will she be an HIV positive in the near future? Please, let me know. By, thanks.

Response from Dr. Young

Thank you for your post.

Increased appetite and weight gain are not uncommon in the months after starting on HIV medications, particularly if you were ill prior to starting. Based on what you've described, I'm not too concerned about an unusual side effect. However, be sure to discuss your symptoms with your doctor at the next visit.

As for your wife, I'm heartened to hear that she's HIV negative. Continue to practice safer sex (use condoms) habits and the risk of her becoming positive should be very low. If you or she were my patients, I'd get an HIV test at least every 6 or 12 months.

Good luck, write back and let us know how your doing. BY



Previous
Hope
Next
Neck Lumps

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement